Pacific Journal of Mathematics

The polynomial hulls of certain subsets of $C^{2}$.

T. W. Gamelin

Article information

Source
Pacific J. Math., Volume 61, Number 1 (1975), 129-142.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102868230

Mathematical Reviews number (MathSciNet)
MR0409895

Zentralblatt MATH identifier
0316.32003

Subjects
Primary: 32E20: Polynomial convexity

Citation

Gamelin, T. W. The polynomial hulls of certain subsets of $C^{2}$. Pacific J. Math. 61 (1975), no. 1, 129--142. https://projecteuclid.org/euclid.pjm/1102868230


Export citation

References

  • [1] L. Carleson, Mergelyan's theorem on uniformpolynomial approximation, Math. Scand., 15 (1964), 167-175.
  • [2] K. deLeeuw, A type of convexity in the space of n complex variables, Trans. Amer. Math. Soc, 83 (1956), 193-204.
  • [3] K. deLeeuw, Functions on circular subsets of the space of n complex variables, Duke Math. J., 24 (1957), 415-431.
  • [4] T. Gamelin, Uniform Algebras, Prentice-Hall, Englewood Cliffs, N. J., 1969.
  • [5] T. Gamelin, Uniform algebras spanned by Hartogs series, Pacific J. Math., to appear.
  • [6] F. Hartogs, ZurTheorie der analytischenFunktionenmehrererunabhdngiger Verdnderlichen, insbesondere 'ber die Darstellung derselben durch Reihen, welche nach Potenzen einer Verdnderlichen fortschreiten,Math. Ann., 62 (1906), 1-88.
  • [7] L. Hrmander, An Introductionto Complex Analysisin Several Variables, Van Nostrand, Princeton, N. J., 1966.
  • [8] M. Tsuji, Potential Theory in Modern Function Theory, Maruzen, Tokyo, 1959.
  • [9] V. S. Vladimirov, Methods of the Theory of Functions of Several Complex Variables, M. I. T. Press, Cambridge, Mass., 1966.
  • [10] J. Wermer, Subharmonicityand hulls, Pacific J. Math., 58 (1975), 283-290.